zivari-kazempour, Abbas. (1396). A characterization of 4-Jordan homomorphisms. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), 89-93.
Abbas zivari-kazempour. "A characterization of 4-Jordan homomorphisms". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1, 2, 1396, 89-93.
zivari-kazempour, Abbas. (1396). 'A characterization of 4-Jordan homomorphisms', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), pp. 89-93.
zivari-kazempour, Abbas. A characterization of 4-Jordan homomorphisms. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1396; 1(2): 89-93.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.